I use my phone just but might need to look on laptop, have just noticed it’s sending the emails into junk folder.
Ruth and Angela
You need to click on "My Profile" at the top of the page, then go to subscriptions and notifications tab, then notification settings and adjust them accordingly so that you get an email notification
Yes lovely looking out the window at it but that is all I am going to be doing. Will check on my neighbour tomorrow to make sure she is ok but she has my mobile number to call me if she needs to, she is only next door.
I do hope so but it looks very unlikely here. They are actually putting out on social media for 4x4 owners to help to get clinical staff to hospitals today in Birmingham and surrounding areas.
Happy to look at it out the window but not for me, I dont know how I am going to get to work tomorrow, I may have to take a days leave. This was the view out of our window this morning
Oh that is naughty of them to change what they have told you :(.
I had the same breaks last year when I was having my rads and I was worried about it, but the assured me that it would not affect my treatment xx
I wonder why nobody's mentioned this to me then? One of my lumps and most of the other was hormone dependent. I've been given Letrozyl since September, currently on a break from it, but nobody has mentioned my mirena coil! Think I'll be making some phone calls come Monday!!!
Sorry if this is a totally stupid question but I keep reading on here about women having the mirena coil removed, can I ask why is this? I had mine inserted February 2015 and nobody has mentioned removing it. Is there a risk factor I'm missing here?
I have completed 11 days of rads, now, and have a slightly rosy breasy, with some extra rosiness underneath. I have huge breasts. Because I could get no definitive answer to any of my questions regarding creams and moisturisers for the breast I chose to use nothing, and have gone with a natural product to prevent friction and soothe the breast - cornflour. This was recommended to me by ALL my friends in South Africa, who had breast cancer, and NONE of them had any complications.
The advice we are given here has been somewhat contradictory:
So I decided to start with nothing except cornflour, and if I have problems then I'll try a cream. It's cheaper, and less hassle. I told the oncologist, and she was surprised, but was happy for me to continue.
Helen you should not apply the cream for up to 4 hours before the rads. Mine were always at about 9 am so I put it on before bed then took some with me to apply right after before I got dressed. Then again at lunch time and about 4 or 5 pm and lastly as I say before bed.
Xena the rads are a breeze compared to chemo!
As for bras I like these: https://www.amazon.co.uk/Comfort-Stretch-Seamless-Support-Available/dp/B00BW6T87M/ref=sr_1_9?ie=UTF8...
I used a cream called Biofine and it was great, this is it:
If it is your left side they might ask you to hold your breath for 20 seconds like this:
I had a Mirena coil which was removed before my rads started. Having not had a period for 13 years I know how you feel Ruth. It was incredibly heavy and I felt like **bleep**. But so far this month there is no sign of a period. It could be that my body is taking time to regulate? Started my Tamoxifen just a couple of days before that period and now over a month in. Could that have impacted my period?
You moan away mate xxx I really feel for the ladies who are on it and pre menopausal xxxx
Sending you a squidgy hug xxxx
They told me to drink at least 2 litres of fluid a day, it helps counter the dehydration effects from the rads and fatigue xxx
I did but I I dont know if it was the rads or the tamoxifen at the time, mind you I am still getting them so probably the tamoxifen xx
My rads team told me not to apply any cream less than two hours before I was due to have a session that was all. I used to take mine with me so that I could apply it immediately after when I was getting dressed. They also said to me about keeping it in the fridge as it helps to cool the breast down when you apply it at home.
I am half way through my radiotherapy treatment, haven't been told to wash off the cream before treatments.
I a bit of advice, keep it in the fridge, it will help cool your skin down after the treatment sessions.